DEPUY SPINE INC CROSSCONN H2H 42 TO 55MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Back to Search Results |
| Model Number |
1020-23-103S |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, the patient underwent for a pcf at the 7th cervical spine opll surgery.During the surgery, when the connector was placed on the screw, it was noticed that there was gap between the connector and the screw.It was unknown if the surgery was completed successfully.No further information is available.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity unknown).This complaint involves one (1) device.This report is for (1) crossconn h2h 42 to 55mm.This report is 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h4, h6: the device history record (dhr) of product code: 102023103s.Lot : wy211591.Was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: july 21, 2020.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.